Previous |  Up |  Next

Article

Keywords:
Sobolev spaces of dominating mixed smoothness; Besov and Lizorkin-Triebel classes of dominating mixed smoothness; Fourier analytic characterizations; atomic decompositions; traces on hyperplanes in oblique position
Summary:
We investigate traces of functions, belonging to a class of functions with dominating mixed smoothness in ${\mathbb{R}}^3$, with respect to planes in oblique position. In comparison with the classical theory for isotropic spaces a few new phenomenona occur. We shall present two different approaches. One is based on the use of the Fourier transform and restricted to $p=2$. The other one is applicable in the general case of Besov-Lizorkin-Triebel spaces and based on atomic decompositions.
References:
[1] D. R. Adams and L. I. Hedberg: Function spaces and potential theory. Springer, Berlin, 1996. MR 1411441
[2] T. I. Amanov: Spaces of differentiable functions with dominating mixed derivatives. Nauka Kaz. SSR, Alma-Ata, 1976. (Russian) MR 0860038
[3] D. B. Bazarkhanov: Characterizations of the Nikol’skii-Besov and Lizorkin-Triebel function spaces of mixed smoothness. Trudy Mat. Inst. Steklov 243 (2003), 53-65. MR 2049462 | Zbl 1090.46025
[4] H.-J. Bungartz and M. Griebel: Sparse grids. Acta Numerica (2004), 1–123. MR 2249147
[5] M. Frazier and B. Jawerth: Decomposition of Besov spaces. Indiana Univ. Math. J. 34 (1985), 777–799. DOI 10.1512/iumj.1985.34.34041 | MR 0808825
[6] M. Frazier and B. Jawerth: A discrete transform and decomposition of distribution spaces. J. Funct. Anal. 93 (1990), 34–170. DOI 10.1016/0022-1236(90)90137-A | MR 1070037
[7] I. W. Gelman and W. G. Maz’ya: Abschätzungen für Differentialoperatoren im Halbraum. Akademie-Verlag, Berlin, 1981. MR 0644480
[8] M. Griebel, P. Oswald and T. Schiekofer: Sparse grids for boundary integral equations. Numer. Math 83 (1999), 279–312. DOI 10.1007/s002110050450 | MR 1712687
[9] P. Grisvard: Commutativité de deux fonctuers d’interpolation et applications. J. Math. Pures Appl. 45 (1966), 143–290. MR 0221309
[10] L. I. Hedberg and Y. Netrusov: An axiomatic approach to function spaces, spectral synthesis, and Luzin approximation. Memoirs of the AMS (to appear). MR 2326315
[11] R. Hochmuth: A $\varphi $-transform result for spaces with dominating mixed smoothness properties. Result. Math. 33 (1998), 106–119. DOI 10.1007/BF03322075 | MR 1610139 | Zbl 0905.46017
[12] P. I. Lizorkin and S. M. Nikol’skij: Classification of differentiable functions on the basis of spaces with dominating mixed smoothness. Trudy Mat. Inst. Steklov 77 (1965), 143–167. MR 0192223
[13] S. M. Nikol’skij: On boundary properties of differentiable functions of several variables. Dokl. Akad. Nauk SSSR 146 (1962), 542–545. MR 0143064
[14] S. M. Nikol’skij: On stable boundary values of differentiable functions of several variables. Mat. Sbornik 61 (1963), 224–252. MR 0156182
[15] P.-A. Nitsche: Sparse approximation of singularity functions. Constr. Approx. 21 (2005), 63–81. MR 2105391 | Zbl 1073.65118
[16] M. C. Rodríguez Fernández: Über die Spur von Funktionen mit dominierenden gemischten Glattheitseigenschaften auf der Diagonale, Ph.D-thesis, Jena. 1997.
[17] H.-J. Schmeisser: Vector-valued Sobolev and Besov spaces. Teubner-Texte zur Math. 96 (1987), 4-44. MR 0932287 | Zbl 0666.46039
[18] H.-J. Schmeisser and H. Triebel: Topics in Fourier analysis and function spaces. Wiley, Chichester, 1987. MR 0891189
[19] G. Sparr: Interpolation of several Banach spaces. Ann. Mat. Pura Appl. 99 (1974), 247–316. DOI 10.1007/BF02413728 | MR 0372641 | Zbl 0282.46022
[20] H. Triebel: A diagonal embedding theorem for function spaces with dominating mixed smoothness properties. Banach Center Publications, Warsaw 22 (1989), 475–486. MR 1097217 | Zbl 0707.46020
[21] H. Triebel: Fractals and Spectra. Birkhäuser, Basel, 1997. MR 1484417 | Zbl 0898.46030
[22] H. Triebel: The Structure of Functions. Birkhäuser, Basel, 2001. MR 1851996 | Zbl 0984.46021
[23] J. Vybíral: Characterisations of function spaces with dominating mixed smoothness properties. Jenaer Schriften zur Mathematik und Informatik, Math/Inf/15/03, 2003.
[24] J. Vybíral: Function spaces with dominating mixed smoothness. Diss. Math. 436 (2006), 1–73.
[25] J. Vybíral: A diagonal embedding theorem for function spaces with dominating mixed smoothness. Funct. et Approx. 33 (2005), 101–120. MR 2274153
[27] H. Yserentant: On the regularity of the electronic Schrödinger equation in Hilbert spaces of mixed derivatives. Numer. Math. 98 (2004), 731–759. DOI 10.1007/s00211-003-0498-1 | MR 2099319 | Zbl 1062.35100
[28] H. Yserentant: Sparse grid spaces for the numerical solution of the electronic Schrödinger equation. Numer. Math. 101 (2005), 381–389. DOI 10.1007/s00211-005-0581-x | MR 2195349 | Zbl 1084.65125
Partner of
EuDML logo